Volume 54 (2011)


1 (April), 2 (August), 3 (December)

Oh, T.;
Remarks on Nonlinear Smoothing under Randomization for the Periodic KdV and the Cubic Szego Equation
pp. 335--365.
Morita, T.;
Non-Existence of Zero Resonances of Pauli Operators
pp. 367--381.
Getmanenko, A.;
Resurgent Analysis of the Witten Laplacian in One Dimension
pp. 383--438.
Covei, D.-P.;
Radial and Nonradial Solutions for a Semilinear Elliptic System of Schrodinger Type
pp. 439--449.
Shimomura, S.;
Truncated Solutions of the Fifth Painleve Equation
pp. 451--471.
Nishitani, T.;
A Note on Zero Free Regions of the Stokes Multipliers for Second Order Ordinary Differential Equations with Cubic Polynomial Coefficients
pp. 473--483.
Yoshii, K.;
Classical Solutions to a Linear Schrodinger Evolution Equation Involving a Coulomb Potential with a Moving Center of Mass
pp. 485--493.
Haraoka, Y. and Mimachi, K.;
A Connection Problem for Simpson's Even Family of Rank Four
pp. 495--515.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles